Algebra/Lie Algebras
Every monomorphism of the Lie algebra of triangular polynomial derivations is an automorphism
Comptes Rendus. Mathématique, Volume 350 (2012) no. 11-12, pp. 553-556.

We prove that every monomorphism of the Lie algebra un of triangular derivations of the polynomial algebra Pn=K[x1,,xn] is an automorphism.

Nous montrons que tout homomorphisme injectif de lʼalgèbre de Lie un des dérivations triangulaires de lʼalgèbre de polynômes Pn=K[x1,,xn] est un automorphisme.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2012.06.001
Bavula, Vladimir V. 1

1 Department of Pure Mathematics, University of Sheffield, Hicks Building, Sheffield S3 7RH, UK
@article{CRMATH_2012__350_11-12_553_0,
     author = {Bavula, Vladimir V.},
     title = {Every monomorphism of the {Lie} algebra of triangular polynomial derivations is an automorphism},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {553--556},
     publisher = {Elsevier},
     volume = {350},
     number = {11-12},
     year = {2012},
     doi = {10.1016/j.crma.2012.06.001},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2012.06.001/}
}
TY  - JOUR
AU  - Bavula, Vladimir V.
TI  - Every monomorphism of the Lie algebra of triangular polynomial derivations is an automorphism
JO  - Comptes Rendus. Mathématique
PY  - 2012
SP  - 553
EP  - 556
VL  - 350
IS  - 11-12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2012.06.001/
DO  - 10.1016/j.crma.2012.06.001
LA  - en
ID  - CRMATH_2012__350_11-12_553_0
ER  - 
%0 Journal Article
%A Bavula, Vladimir V.
%T Every monomorphism of the Lie algebra of triangular polynomial derivations is an automorphism
%J Comptes Rendus. Mathématique
%D 2012
%P 553-556
%V 350
%N 11-12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2012.06.001/
%R 10.1016/j.crma.2012.06.001
%G en
%F CRMATH_2012__350_11-12_553_0
Bavula, Vladimir V. Every monomorphism of the Lie algebra of triangular polynomial derivations is an automorphism. Comptes Rendus. Mathématique, Volume 350 (2012) no. 11-12, pp. 553-556. doi : 10.1016/j.crma.2012.06.001. http://www.numdam.org/articles/10.1016/j.crma.2012.06.001/

[1] Bavula, V.V. The Jacobian Conjecture2n implies the Dixmier Problemn | arXiv

[2] Bavula, V.V. An analogue of the Conjecture of Dixmier is true for the algebra of polynomial integro-differential operators | arXiv

[3] Bavula, V.V. Lie algebras of unitriangular polynomial derivations and an isomorphism criterion for their Lie factor algebras | arXiv

[4] Bavula, V.V. The groups of automorphisms of the Lie algebras of unitriangular polynomial derivations | arXiv

[5] Belov-Kanel, A.; Kontsevich, M. The Jacobian Conjecture is stably equivalent to the Dixmier Conjecture, Mosc. Math. J., Volume 7 (2007) no. 2, pp. 209-218 | arXiv

[6] Dixmier, J. Sur les algèbres de Weyl, Bull. Soc. Math. France, Volume 96 (1968), pp. 209-242

[7] Tsuchimoto, Y. Endomorphisms of Weyl algebra and p-curvatures, Osaka J. Math., Volume 42 (2005) no. 2, pp. 435-452

Cited by Sources: